MAUDE Adverse Event Report: ROCHE DIABETES CARE, INC. ACCU-CHEK ® GUIDE; BLOOD GLUCOSE MONITORING TEST STRIPS

ROCHE DIABETES CARE, INC. ACCU-CHEK ® GUIDE; BLOOD GLUCOSE MONITORING TEST STRIPS
Catalog Number 07453736001
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 02/05/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The patient reported that she had measured her blood glucose level on (b)(6) 2026 at 4:45am in the morning and the result was around 276 mg/dl.She reported feeling cold at 4:00am, which is a personal symptom of low blood glucose, but proceeded to administer 5 units of insulin to treat the high blood glucose value.Later that morning, her partner provided food (including eggs and water) in an attempt to raise her blood glucose, as she felt unable to self-treat due to her condition.She took a bus to the emergency room and arrived at 11:00am, a blood glucose test in the hospital showed a result of 216 mg/dl.She was released 50 minutes later.No medical intervention or treatment was administered during the visit.

Brand Name
ACCU-CHEK ® GUIDE
Common Device Name
BLOOD GLUCOSE MONITORING TEST STRIPS
Manufacturer (Section D)
ROCHE DIABETES CARE, INC.
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIABETES CARE, INC.
9115 hague road
na
indianapolis IN 46250 1025
Manufacturer Contact
natalie catton
9115 hague road
na
indianapolis, IN 46250-0457
MDR Report Key24292134
Report Number3011393376-2026-00099
Device Sequence Number9397674
Product Code LFR
UDI-Device Identifier00365702701953
UDI-Public00365702701953
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K160944
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number07453736001
Device Lot Number105699
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/05/2026
Supplement Date Received by Manufacturer03/13/2026
Initial Report FDA Received Date02/09/2026
Supplement Report FDA Received Date03/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale